Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
birdybird41

Spironolactone users.....

I just started spriro a week ago....25 mg twice a day, which I see by reading this forum, is a low dose..Anywho...I've had some symptoms that I wonder if they are related...

One, I have NO appetite whatsoever...I don't feel nauseous or anything like that, it's like I just have NO interest in food, I don't even think about it unless my stomach starts hurting from hunger....strange..

Also, I've got a terrible stiff and sore neck...so much so that I cannot even move my head up/down or side to side...I called the pharmacist about the neck thing and he said he didn't think it was related to the spiro but to call the doc. When I called the office, I got some idiot who couldn't even spell the name of the drug and seemed somehow confused as to why I was calling... :wall:

Anyway, any help would be greatly appreciated...thanks!!

Share this post


Link to post
Share on other sites

That med acts like a diuretic...you could be dehydrated and that is causing the stiffness.

I've noticed that I have more muscle tightness now that I am on accutane, since I feel dedhydrated all the time.

Spiro can cause gastric problems, a lack of appetite wouldn't surprise me. You do need to make sure that you are eating enough though, even if you don't feel like it.

Share this post


Link to post
Share on other sites

That med acts like a diuretic...you could be dehydrated and that is causing the stiffness.

I've noticed that I have more muscle tightness now that I am on accutane, since I feel dedhydrated all the time.

Spiro can cause gastric problems, a lack of appetite wouldn't surprise me. You do need to make sure that you are eating enough though, even if you don't feel like it.

Thanks. Yeah, I thought about the dehydration thing after I posted that. I will definitely try to drink more..I"m one of those people who never drinks enough to begin with, so your right, I MUST drink enough now that I"m on a med that is a diuretic... :doh: you'dve thought I"d think of that right away!!! yeesh...

As far as the gastric stuff..yeah, it's strange because my stomach doesn't feel the least bit upset, it's more like a total loss of appetitie!! not a sick loss of appetite, more like a " food? what's that?" kind of thing...very strange....But yeah, I must eat, I"m a small person to begin with, so weight loss is not something I'm after..

Thanks for the reply!

Share this post


Link to post
Share on other sites

I just started spriro a week ago....25 mg twice a day, which I see by reading this forum, is a low dose..Anywho...I've had some symptoms that I wonder if they are related...

One, I have NO appetite whatsoever...I don't feel nauseous or anything like that, it's like I just have NO interest in food, I don't even think about it unless my stomach starts hurting from hunger....strange..

Also, I've got a terrible stiff and sore neck...so much so that I cannot even move my head up/down or side to side...I called the pharmacist about the neck thing and he said he didn't think it was related to the spiro but to call the doc. When I called the office, I got some idiot who couldn't even spell the name of the drug and seemed somehow confused as to why I was calling... :wall:

Anyway, any help would be greatly appreciated...thanks!!

I get the nausea :( my lack of appetite when it happens is due to adderall.

*hugs* hope you feel better soon!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×